# SDR UALA2010060701963

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,765 hours, 11,930 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Main Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR PUMP NOT OVER RIDING MAIN PUMPS. FUEL OUT OF BALANCE. SUSPECT PUMP INOP. REPLACED RT OVERRIDE BOOST PUMP. TRANSFERRED FUEL FROM CTR TANKS TO WING TANKS AFTER LEAK AND OPS CHECKS.
